# SDR AALA202112214733

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 15,781 hours, 6,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BATTERY SHOW FAULT ON EMERGENCY POWER SUPPLY UNIT 10WL. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AT EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38.
